# SDR DL76L090877

- Difficulty date: May 17, 2009
- Submitted: June 1, 2009
- Operation: Air carrier
- Aircraft: N182DN
- Make and model: Boeing 767332
- Aircraft serial: 25987
- Aircraft time: 78,807 hours, 11,629 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Condition: Malfunctioned
- Location: Bleed System
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

ON TAXI OUT L HPSOV MESSAGE W/OVERHEAD BLEED LIGHT ON. PERFORMED QRH CYCLED BLEED MESSAGE AND LIGHT CAME BACK ON 2 TIMES. FWD TO MCO AND PLACARD IAW MEL  36-11-02 T/S IAW FIM REMOVED AND REPLACED LT HPC. PERFORMED BITE CK AND RAN ENG ALL CKD NML. REPLACED HPC IAW AMM. MCO/PLAC RMVD ETOPS CATEGORY 'E': PROBLEMS WITH SYSTEMS CRITICAL TO ETOPS
